# SDR DALA2017012500609

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 73,343 hours, 32,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB IN AFT GALLEY AREA, STRINGER 23L BETWEEN FRAME 69 TO FRAME 70.  REPLACED THE  WEB AND FASTENERS IAW SRM 51-72-11 AND DRAWING D53470100
